# SDR USAASB97044

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 20412343422
- Condition: Failed
- Location: E/E Compartment
- Part time: 21,967 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FL 1677 - FLIGHT DIVERTED TO MIA DUE TO NR 2 VOR FAILURE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 VOR/ILS NAV RECEIVER.  SYSTEM FUNCTIONAL CHECK PERFORMED AND FOUND SATISFACTORY PER MM.  (M)
